# SDR MASA2013101016788

- Difficulty date: October 10, 2013
- Submitted: October 12, 2013
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 24,593 hours, 20,162 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FIVE EMERGENCY EXIT FLOOD LIGHTS INOPERATIVE.  MX SECURED THE LIGHTING CONNECTOR AT THE EMERGENCY EXIT LIGHT POWER SUPPLY.
